Methadone overdose

Patient : I have accidentally taken more methadone than i an ascribed to tjjdwamd i an worried that i have overdose.I I have taken a total of .2 ml as i took an extra 20 to help of sleep and when i woke i thought it was the next day and took my usual k0ml but it was only 5 hours since i took my first dose . I have a power pulse elevated temperature and feel agitated and drowsy . Please give advice on what to do as don't want to in hospital as i an a registered nurse and will in on my record.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been drinking kava tea that I make from ground root there is no solvent involved I order borongoru from kalm w...

Q: Tonight my 9 yr old step son, on our way to a concert, asked me if he could tell me something and promise not to be m...

Q: I am enquiring about personality disorders symptoms are Impulsive Bi ng e eating Temper Mood swings Blame others Anx...

Q: I'm a 32 year old male in the UK I suffer from Cystic Fibrosis, diabetes and liver disease. In spite of this I have a...

Q: How do I determine if my teen is truly suffering from mental illness or is using it as an excuse to take the easy way...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews